The representation of n-convex sequences

Authors

  • Gh. Toader Electronic Computer Center of Cluj-Napoca, Romania
Abstract views: 142

Abstract

Not available.

Downloads

References

Lacković, Ivan B., Kocić, Ljubiša M., On some linear transformations of quasimonotone sequences. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 634-677 (1979), 208-213, MR0579288.

Lupaş, Alexandru, On convexity preserving matrix transformations. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 634-677 (1979), 189-191, MR0579284.

Mitrinović, Dragoslav S., Lacković, Ivan B., Stanković, Miomir S., Addenda to: Analytic inequalities [Springer, New York, 1970; MR 43 #448] by Mitrinović. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. No. 634-677 (1979), 3-24, MR0579254.

Downloads

Published

1981-02-01

Issue

Section

Articles

How to Cite

Toader, G. (1981). The representation of n-convex sequences. Anal. Numér. Théor. Approx., 10(1), 113-118. https://ictp.acad.ro/jnaat/journal/article/view/1981-vol10-no1-art13